|Lipo = Disability?
Jun 7, 2001
Hi, I am noticing Lipo in my face, my cheeks are shrinking little by little....and people at work are noticing it as well. Can I go on disability with this HIV medication side effect? This is effecting my work.....
| Response from Dr. Feinberg
I am not a disability expert, but I doubt it. While you are very self-conscious about it, loss of fat in the cheeks is a cosmetic issue, not a health/disability issue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Difference Between Genital Herpes And Shingles?
- What Does The Beginning Of Genital Warts Look Like?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- What Are The Chances Of High Risk Hpv Turning Into Cancer?
- Syphilis And Joint And Muscle Aches
- Symptoms Of Sore Throat Caused By Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.